| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired.The device will be scrapped and the customer will receive a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that after initial bootup, the device went into a cycle of continuous reboot.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker removed the system pcb assembly from the device and performed further evaluation.Stryker determined that the cause of the reported issue was due to liquid ingress underneath the single board computer (sbc) shield.
Event or Problem Description